# SDR SWAA061632

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 50,619 hours, 50,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT BULL NOSE LIGHT INOP AT ROW 3 ABC.  RELAMPED LIGHT PER MM.
